MathSciNet Relay Station
MathSciNet bibliographic data
MR2562288 45G10 (47N20)
Cabrera, I. J.; Sadarangani, K. B. Existence of solutions of a nonlinear integral equation on an unbounded interval. Dynam. Systems Appl. 18 (2009), no. 3-4, 551–569.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement